MathSciNet Relay Station
MathSciNet bibliographic data
MR1189503 14J45
Kollár, János; Miyaoka, Yoichi; Mori, Shigefumi Rational connectedness and boundedness of Fano manifolds. J. Differential Geom. 36 (1992), no. 3, 765–779.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement